Call Recovery Ranger for help today. +1-866-256-2052 Helpline Information

What Sleeping Pills Get You High?

Mark Halsey
Chief Editor of - Cleanbreak Recovery

Mark Halsey is a licensed therapist, founder, and chief editor of Clean Break Recovery. With over a decade of addiction treatment experience, Mark deeply understands...Read more

If you’re looking for a way to relax and get a good night’s sleep, sleeping pills may be the answer for you. But what you may not know is that some sleeping pills can actually get you high. In this article, we’ll discuss what sleeping pills get you high, how they work and the risks associated with using them. We’ll also look at the potential benefits of taking sleeping pills and when it might be appropriate to do so. So read on and learn more about sleeping pills and how they can affect your body and mind.

What Sleeping Pills Get You High?

What Sleeping Pills Can Be Used to Get High?

Sleeping pills are medication that are used to help people fall asleep. They can be prescribed by a doctor or purchased over-the-counter. While these medications are typically used for their intended purpose, some people abuse them for their psychoactive effects. This is a dangerous practice that can have serious health consequences. In this article, we will explore the types of sleeping pills that can be used to get high, the potential dangers of taking them, and the signs of abuse.

Types of Sleeping Pills That Can Be Used to Get High

There are several types of sleeping pills that can be used to get high. These include benzodiazepines, non-benzodiazepines, and antihistamines. Benzodiazepines are a type of sedative-hypnotic drug that is typically used to treat anxiety and insomnia. Common benzodiazepines include Xanax, Valium, and Ativan. Non-benzodiazepines, such as Ambien, Sonata, and Lunesta, are newer medications that are used to treat insomnia. Antihistamines, such as Benadryl and diphenhydramine, are typically used to treat allergy symptoms but can also be abused for their sedative effects.

Potential Dangers of Taking Sleeping Pills to Get High

Taking sleeping pills to get high is a dangerous practice that can have serious health consequences. These drugs can cause physical and psychological dependence and withdrawal symptoms when discontinued. They can also cause breathing difficulties, increased heart rate, and confusion. When taken in large doses, they can cause overdose and even death.

Signs of Sleeping Pill Abuse

People who are abusing sleeping pills may exhibit certain signs and symptoms. They may have difficulty sleeping without taking the medication, take higher doses than prescribed, or take the medication more often than prescribed. They may also show signs of confusion, impaired judgment, or memory loss. In addition, they may experience mood swings, depression, or anxiety.

Risk Factors for Abusing Sleeping Pills

There are several factors that can increase a person’s risk of abusing sleeping pills. These include having a personal or family history of substance abuse, having a mental health disorder, or having easy access to the medication. People who are under a lot of stress or have a tendency to self-medicate are also at an increased risk.

Treatment for Sleeping Pill Abuse

Treatment for sleeping pill abuse usually involves a combination of medication and psychotherapy. Medication can be used to help reduce cravings and withdrawal symptoms. Psychotherapy can help the person identify and address the underlying causes of their substance abuse. In addition, lifestyle changes, such as getting regular exercise and avoiding triggers, can also help in the recovery process.

Related Faq

What Sleeping Pills Get You High?

Answer: There are a variety of sleeping pills that can get you high, including zolpidem, zopiclone, and eszopiclone, which are all sedative-hypnotic drugs. These drugs are generally prescribed to treat insomnia, but they can be abused and have psychoactive effects. Common side effects of these drugs include relaxation, euphoria, dizziness, and drowsiness. Misusing these medications can result in serious consequences such as loss of consciousness, respiratory depression, and even death.

What Are the Dangers of Taking Sleeping Pills?

Answer: Taking sleeping pills can be dangerous, especially when misused or taken in higher dosages than prescribed. These medications can cause physical and psychological dependence and can lead to a variety of side effects, including memory impairment, confusion, headaches, difficulty concentrating, and impaired coordination. Overdose is also possible, and can lead to respiratory depression, loss of consciousness, coma, and even death.

What Are the Different Types of Sleeping Pills?

Answer: There are a variety of different types of sleeping pills, including zolpidem, zopiclone, eszopiclone, and benzodiazepines. Zolpidem and zopiclone are sedative-hypnotic drugs usually prescribed for insomnia, while eszopiclone is a newer non-benzodiazepine hypnotic and benzodiazepines are commonly used to treat anxiety. Depending on their type, sleeping pills can be taken orally, intranasally, intravenously, or rectally.

Are Sleeping Pills Addictive?

Answer: Yes, sleeping pills can be addictive, especially when taken in higher doses or for longer periods than prescribed. People who take sleeping pills can develop a physical and psychological dependence on them, and may experience withdrawal symptoms when they stop taking the medication. It is important to follow the instructions of your doctor and never take more than the prescribed dosage.

What Are the Long-Term Effects of Taking Sleeping Pills?

Answer: Long-term use of sleeping pills can lead to a variety of health problems. These include confusion, memory impairment, coordination problems, and an increased risk of falls and fractures. Long-term use can also lead to physical and psychological dependence, and can make it difficult to stop taking the medication. It is important to talk to your doctor about any long-term risks associated with taking sleeping pills.

What Are the Symptoms of an Overdose on Sleeping Pills?

Answer: Symptoms of an overdose on sleeping pills can include confusion, drowsiness, shallow breathing, loss of consciousness, coma, and even death. If you or someone you know has taken more than the prescribed dose of a sleeping pill, it is important to seek medical help immediately.

Sleeping Pills can KILL YOU

In conclusion, sleeping pills can be an effective way to get a restful night’s sleep, but it is important to note that they should be used sparingly and with caution. If you are looking to get high, sleeping pills are likely not the best choice. Instead, it is best to consult a doctor to discuss other ways to get relief from insomnia or other sleep-related issues.

Mark Halsey is a licensed therapist, founder, and chief editor of Clean Break Recovery. With over a decade of addiction treatment experience, Mark deeply understands the complex needs of those struggling with addiction and utilizes a comprehensive and holistic approach to address them. He is well-versed in traditional and innovative therapies, including cognitive-behavioral therapy, motivational interviewing, and mindfulness-based interventions.

More Posts

Leave a Comment